# SDR A6WA201542470

- Difficulty date: February 20, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 30,785 hours, 29,051 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 1199351
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE HOUSING IS GOUGED ON THE INNER BORE.
